# SDR SWAA010520

- Difficulty date: February 21, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: 060SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21812
- Aircraft time: 68,583 hours, 76,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 079123
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND EEPLS FLOOR TRACK COVERS MISSING AT FWD SECTION.  INSTALLED TRACK COVERS PER MM.
